# SDR EOPA201306260001

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N265AL
- Make and model: Bell 206L-4
- Aircraft serial: 52281
- Aircraft time: 11,927 hours, 13,994 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 174364001
- Part serial: 3179
- Condition: Leaking
- Location: Zone 200
- Part time: 11,927 hours, 13,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL FILTER ASSY, PN 1743640-01, LEAKING FROM PRESS TO TEST BUTTON.
